MAUDE Adverse Event Report: DRAEGER MEDICAL SYSTEMS, INC INFINITY KAPPA MONITOR; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT

DRAEGER MEDICAL SYSTEMS, INC INFINITY KAPPA MONITOR; PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Model Number MS18853
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The hospital technician found the low-voltage differential signaling (lvds) connection cable was loose, reconnecting the cable resolved the issue.No device malfunction was identified.The device was returned to use.H3 other text : the device was evaluated on site with no malfunctions identified.
 
Event or Problem Description
It was reported that when the anesthesiology department used the monitor to monitor the vital signs of patients undergoing ophthalmic surgery, the screen suddenly went black.After the equipment maintenance engineer arrived, he used an external display screen for the operation to continue.Though no adverse patient impact was reported, a delay in treatment cannot be excluded for having occurred.

Brand Name
INFINITY KAPPA MONITOR
Common Device Name
PHYSIOLOGIC MONITORING SYSTEM, SINGLE-PATIENT
Manufacturer (Section D)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer (Section G)
DRAEGER MEDICAL SYSTEMS, INC
3135 quarry road
telford PA
Manufacturer Contact
3135 quarry road
telford, PA 
MDR Report Key17409874
Report Number1220063-2023-00025
Device Sequence Number14933253
Product Code MHX
UDI-Device Identifier04049098004039
UDI-Public(01)04049098004039(11)170213(93)MS18853-55
Combination Product (Y/N)N
PMA/510(K) Number
K070566
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMS18853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/19/2023
Initial Report FDA Received Date07/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown